# SDR DALA1405349217

- Difficulty date: November 1, 2011
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 18,845 hours, 8,645 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER HINGE RIB PIVOT BEARING LUG WAS DAMAGED.   REPAIRED IAW AA 5510-01083.
